# SDR ASAA2018082865937

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 13,698 hours, 4,519 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  SIGNS FMC MESSAGE WITH VTK ON THE FIRST OFFICER`S NAV DISPLAY, MESSAGE AND DISPLAY SELF-CLEARED BEFORE RUNNING QRH PROCEDURE.  ACFT GROUNDED.  PERFORMED FIM 34-61-00-810-836 ON THE FIRST OFFICER`S FMC,  OPS NORMAL, NO DEFECTS NOTED, RESET TWO CIRCUIT BREAKERS.
